Vol. 112, No. 2, 1984

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Double branched covers and pretzel knots

Richard Eugene Bedient

Vol. 112 (1984), No. 2, 265–272
Abstract

Given a knot K we describe a modification of K which leaves the double branched cover of S3 branched along K unchanged. We then modify certain pretzel knots in this way to produce arbitrarily large families of distinct knots having the property that all of the associated double branched covers are homeomorphic.

Mathematical Subject Classification 2000
Primary: 57M25
Milestones
Received: 4 June 1982
Revised: 29 November 1982
Published: 1 June 1984
Authors
Richard Eugene Bedient